Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 110, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 15, 2015, 4:50 PM MDT for 4 counties in North Dakota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2015, 4:50 PM MDT (22:50 UTC)
- Expired
- Jul 15, 2015, 5:45 PM MDT
- In force
- 55 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, ND, Grant County, ND, Hettinger County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 128 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2650 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
219
WUUS53 KBIS 152250
SVRBIS
NDC001-037-041-085-152345-
/O.NEW.KBIS.SV.W.0110.150715T2250Z-150715T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM MDT WED JUL 15 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHEASTERN HETTINGER COUNTY IN SOUTHWESTERN NORTH DAKOTA...
SOUTHWESTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 545 PM MDT
* AT 449 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
THUNDER HAWK...OR 11 MILES NORTHEAST OF LEMMON...MOVING NORTH AT
10 MPH. ANOTHER SEVERE THUNDERSTORM WAS NEAR LEMMON...ALSO MOVING
NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN GRANT...SOUTHEASTERN ADAMS...SOUTHEASTERN HETTINGER
AND SOUTHWESTERN SIOUX COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...BENTLEY AND NORTH OF LEMMON SOUTH DAKOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4595 10220 4635 10221 4633 10182 4594 10191
4594 10219
TIME...MOT...LOC 2249Z 184DEG 10KT 4609 10205
HAIL...1.00IN
WIND...60MPH
$$
VINING1 follow-up statement
157
WWUS53 KBIS 152321
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
521 PM MDT WED JUL 15 2015
NDC001-037-041-085-152345-
/O.CON.KBIS.SV.W.0110.000000T0000Z-150715T2345Z/
GRANT ND-ADAMS ND-HETTINGER ND-SIOUX ND-
521 PM MDT WED JUL 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHWESTERN GRANT...SOUTHEASTERN ADAMS...SOUTHEASTERN HETTINGER
AND SOUTHWESTERN SIOUX COUNTIES...
AT 521 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHEAST
OF MOTT...MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THUNDER HAWK AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4635 10221 4633 10182 4594 10191 4594 10204
4605 10212 4612 10220
TIME...MOT...LOC 2321Z 175DEG 10KT 4618 10216
HAIL...1.00IN
WIND...60MPH
$$
VININGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 4:26 PM MDT, 24 minutes earlier.
Area forecast discussion, Jul 15, 4:26 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 526 PM CDT WED JUL 15 2015 .UPDATE... ISSUED AT 519 PM CDT WED JUL 15 2015 NO SIGNIFICANT CHANGES TO THE GOING FORECAST. SCATTERED THUNDERSTORMS CONTINUE OVER EASTERN MONTANA INTO THE WESTERN DAKOTAS. SHORTWAVE IMPULSES MOVING THROUGH SOUTHWEST UPPER LEVEL FLOW WILL CONTINUE TO PROVIDE SUPPORT FOR THUNDERSTORM DEVELOPMENT IN A MOIST UNSTABLE AIRMASS OVER WESTERN AND CENTRAL NORTH DAKOTA WITH AROUND 30 KTS OF 0-6KM SHEAR. THINK THE THREAT OF STRONG TO POSSIBLY SEVERE STORMS WILL CONTINUE THROUGH THE EVENING. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 205 PM CDT WED JUL 15 2015 CURRENT SURFACE ANALYSIS PLACES WEAK LOW OVER SOUTHEAST MONTANA INTO SOUTHWEST NORTH DAKOTA WITH LIGHT SOUTHERLY FLOW OVER MUCH OF THE AREA. UPPER LEVEL ANALYSIS PLACES HIGH OVER THE SOUTHERN PLAINS WITH RIDGE EXTENDING TO THE NORTH TOWARDS THE UPPER MIDWEST. A VARIETY OF SHORT WAVES NOTED SLIDING UP SOUTHWESTERLY FLOW. CURRENT WAVE OVER OUR AREA CONTINUES TO PRODUCE CONVECTION MAINLY OVER THE JAMES RIVER VALLEY...WHILE A PAIR OF WAVES OVER EASTERN MONTANA INTO NORTHERN WYOMING CONTINUE THEIR APPROACH...WITH A VARIETY OF ADDITIONAL WAVES BEHIND. FOR THE REST OF THIS AFTERNOON INTO THIS EVENING...THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA THROUGH THIS AFTERNOON INTO TONIGHT AS THE PARADE OF SHORT WAVES LIFT THROUGH THE REGION. LATEST GUIDANCE STILL SUGGEST HIGHER INSTABILITY (2-3 KJ/KG) OVER MUCH OF THE AREA THOUGH SHEAR IS MARGINAL...GREATEST TO THE NORTH. WITH THAT SAID...WILL HAVE TO MONITOR FOR LARGE HAIL/STRONG WIND THREAT INTO THIS EVENING. ANOTHER THING THAT WILL NEED TO BE MONITORED IS THE LOCALIZED POTENTIAL FOR HEAVY RAIN...ESPECIALLY IN TRAINING STORMS...AS ATMOSPHERE IS QUITE WET WITH MODELS ESTIMATING PRECIPITABLE WATER VALUES ~160 PERCENT OF NORMAL. ON THURSDAY...SHOWERS/THUNDERSTORMS WILL CONTINUE AS THE LAST OF THE SHORT WAVES MAKES ITS WAY THROUGH THE REGION. MARGINAL INSTABILITY EXPECTED OVER THE JAMES RIVER VALLEY...WITH LOWER VALUES EXPECTED ELSEWHERE. THEREFORE...EXPECT THE SEVERE THREAT TO BE QUITE LIMITED. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 205 PM CDT WED JUL 15 2015 AN ACTIVE WEATHER PATTERN CONTINUES TO HIGHLIGHT THE EXTENDED FORECAST. MODELS REMAIN IN AGREEMENT EARLY IN THE LONG TERM PERIOD REGARDING A TROUGH OVER THE ROCKIES WITH ZONAL TO SOUTHWESTERLY FLOW ALOFT OVER NORTH DAKOTA. THURSDAY NIGHT INTO SATURDAY A STRONGER SHORTWAVE OVER ALBERTA/SASKATCHEWAN MOVES EAST TOWARDS NORTH DAKOTA/MANITOBA...AND LIFTS NORTHEASTWARD INTO ONTARIO SATURDAY AFTERNOON/NIGHT. HAVE BETTER CHANCES OF THUNDERSTORMS THROUGH SATURDAY...THEN CHANCES ARE BETTER FOR MORE ISOLATED SHOWERS AND THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. THE MODELS THEN DEVELOP A DEEPENING UPPER LEVEL LOW OVER NORTHERN CANADA...AND BRING THE WESTERLIES AND HENCE THE JET STREAM FARTHER NORTH INTO SOUTHERN/CENTRAL CANADA. THIS RESULTS IN A MORE WEAKER AND ZONAL FLOW EARLY NEXT WEEK WITH LOW OR NO CHANCES OF PRECIPITATION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 519 PM CDT WED JUL 15 2015 VFR CONDITIONS TO BEGIN THE 00Z TAF PERIOD...BUT SCATTERED THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING AND CONTINUE THROUGH THE NIGHT. DID A BROAD BRUSH VCTS FOR ALL TAF SITES AND WILL NEED TO MODIFY AS STORMS MOVE NEAR ANY PARTICULAR SITE. MVFR CEILINGS/VSBYS WILL BE POSSIBLE WITH ANY THUNDERSTORM. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TWH SHORT TERM...JJS LONG TERM...JV AVIATION...TWH
Hazardous weather outlook, Jul 15, 4:37 PM MDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 537 PM CDT WED JUL 15 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-162245- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 537 PM CDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS THIS AFTERNOON WILL INCREASE IN COVERAGE THIS EVENING OVER WESTERN AND CENTRAL NORTH DAKOTA. SOME STORMS COULD BE SEVERE THIS AFTERNOON INTO THIS EVENING WITH LARGE HAIL AND DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL MAY ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY CENTRAL THURSDAY...WITH A CHANCE ACROSS THE WEST. THE CHANCE FOR THUNDERSTORMS CONTINUES AREA WIDE FRIDAY AND SATURDAY...WITH ONLY A SLIGHT CHANCE FORECAST FOR SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 1-800-247-0212 OR VIA FACEBOOK OR TWITTER. TWH
In the hours before
Local storm report, Jul 15, 2:57 PM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
357 PM CDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 7 N EDGELEY 46.46N 98.72W
07/15/2015 M1.50 INCH LAMOURE ND CO-OP OBSERVER
RAINFALL RECEIVED WITHIN AN HOUR
&&
ACSpecial weather statement, Jul 15, 3:10 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
410 PM CDT WED JUL 15 2015
NDZ025-037-152145-
STUTSMAN ND-FOSTER ND-
410 PM CDT WED JUL 15 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STUTSMAN AND
SOUTHEASTERN FOSTER COUNTIES...
AT 410 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KENSAL...OR 24 MILES SOUTHEAST OF CARRINGTON...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KENSAL AND COURTENAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4724 9884 4740 9884 4737 9850 4734 9850
4733 9847 4715 9847
TIME...MOT...LOC 2110Z 281DEG 24KT 4728 9866
SCHILDSpecial weather statement, Jul 15, 3:21 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
321 PM MDT WED JUL 15 2015
NDZ042-152145-
GRANT ND-
321 PM MDT WED JUL 15 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GRANT COUNTY...
AT 321 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CARSON...OR 16 MILES EAST OF ELGIN...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARSON AND LARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4641 10167 4663 10161 4664 10158 4651 10130
4650 10130 4637 10153
TIME...MOT...LOC 2121Z 205DEG 12KT 4648 10153
SCHILDSpecial weather statement, Jul 15, 3:51 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 451 PM CDT WED JUL 15 2015 NDZ034-042-152215- MORTON-GRANT- 451 PM CDT WED JUL 15 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRANT AND SOUTH CENTRAL MORTON COUNTIES... AT 450 PM CDT /350 PM MDT/...A STRONG THUNDERSTORM WAS 6 MILES SOUTHWEST OF FLASHER OVER RALEIGH...OR 25 MILES EAST OF ELGIN...MOVING NORTH AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLASHER...LARK AND RALEIGH. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4631 10121 4629 10138 4660 10156 4664 10117 TIME...MOT...LOC 2150Z 171DEG 19KT 4638 10132 VINING
Special weather statement, Jul 15, 4:04 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 504 PM CDT WED JUL 15 2015 NDZ034-042-152230- MORTON-GRANT- 504 PM CDT WED JUL 15 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GRANT AND NORTHWESTERN MORTON COUNTIES... AT 504 PM CDT /404 PM MDT/...A STRONG THUNDERSTORM WAS 7 MILES EAST OF HEART BUTTE DAM...OR 15 MILES SOUTHEAST OF GLEN ULLIN...MOVING NORTH AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GLEN ULLIN AND ALMONT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4653 10152 4652 10178 4686 10188 4688 10149 TIME...MOT...LOC 2204Z 176DEG 21KT 4661 10166 VINING
Local storm report, Jul 15, 4:46 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
546 PM CDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 7 ESE GLEN ULLIN 46.77N 101.71W
07/15/2015 E60 MPH MORTON ND TRAINED SPOTTER
THUNDERSTORM WINDS OF 60 MPH LASTED ABOUT 5
MINUTES...TO 530 PM.
&&
HAMILTONThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:23 PM MDT | Special Weather Statement | BIS | Wells | 37 min |
| Jul 14, 6:57 PM MDT | Special Weather Statement | BIS | Kidder | 48 min |
| Jul 14, 8:03 PM MDT | Special Weather Statement | BIS | Morton | 27 min |
| Jul 14, 8:04 PM MDT | Special Weather Statement | BIS | Williams | 41 min |
| Jul 14, 8:24 PM MDT | Special Weather Statement | BIS | Williams | 51 min |
| Jul 14, 9:06 PM MDT | Special Weather Statement | BIS | Williams | 39 min |
| Jul 15, 12:36 AM MDT | Special Weather Statement | BIS | Dunn | 24 min |
| Jul 15, 2:38 AM MDT | Special Weather Statement | BIS | Mountrail | 52 min |
| Jul 15, 3:27 AM MDT | Special Weather Statement | BIS | Mountrail | 63 min |
| Jul 15, 6:13 AM MDT | Special Weather Statement | BIS | Burleigh | 32 min |
| Jul 15, 6:44 AM MDT | Special Weather Statement | BIS | Sheridan | 31 min |
| Jul 15, 8:04 AM MDT | Special Weather Statement | BIS | Wells | 26 min |
| Jul 15, 8:47 AM MDT | Special Weather Statement | BIS | Foster | 28 min |
| Jul 15, 11:45 AM MDT | Special Weather Statement | BIS | LaMoure | 30 min |
| Jul 15, 12:24 PM MDT | Areal Flood Advisory | BIS | LaMoure | 3 hr |
| Jul 15, 2:49 PM MDT | Special Weather Statement | BIS | Grant | 26 min |
| Jul 15, 3:10 PM MDT | Special Weather Statement | BIS | Foster | 35 min |
| Jul 15, 3:21 PM MDT | Special Weather Statement | BIS | Grant | 24 min |
| Jul 15, 3:51 PM MDT | Special Weather Statement | BIS | Grant | 24 min |
| Jul 15, 4:04 PM MDT | Special Weather Statement | BIS | Morton | 26 min |
| Jul 15, 4:09 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 51 min |
| Jul 15, 4:35 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie | 40 min |
| Jul 15, 4:56 PM MDT | Severe Thunderstorm Warning | BIS | Mercer, Oliver | 49 min |
| Jul 15, 5:03 PM MDT | Special Weather Statement | BIS | Sioux | 27 min |
| Jul 15, 5:10 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 65 min |
| Jul 15, 5:14 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 61 min |
| Jul 15, 5:18 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 57 min |
| Jul 15, 5:45 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 60 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.